# SDR DALA2025022101358

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 94,149 hours, 42,762 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Navi Database
- Condition: Lost
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3240 DISC: ON APPROACH NAV DATABASE DUMPED LOST ALL NAV. ECAM SET MANUAL LANDING ELEVATION. C/A: UPON ARRIVAL RESET FMGC. PER AB A320 TSM 24-00-00COMPUTER RESET. ALL IND NML. (LP: 6701702)
